de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Polynomial-time Dualization of r-exact Hypergraphs with Applications in Geometry

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons44374

Elbassioni,  Khaled
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons45263

Rauf,  Imran
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Elbassioni, K., & Rauf, I. (2010). Polynomial-time Dualization of r-exact Hypergraphs with Applications in Geometry. Discrete Mathematics, 310(17-18), 2356-2363. doi:10.1016/j.disc.2010.05.017.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-16BB-8
Abstract
There is no abstract available